# SDR DALA2022080205288

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION ON FLOOR SUPPORT BTW STA= 1490 TO 1520 AT LBL=10.45, RBL=2.90 AND RBL= 10.45 AT AFT CARGO COMPARTMENT C-2. CORRECTIVE ACTION:SUMMARY OF NRC 00230 FLOOR STRINGERS STA= 1497 TO 1550 AT LBL=10.45, RBL=10.45 AND BTW STA= 1497 TO 1530 RBL= 2.90 AT AFT CARGO COMPARMENT WERE REPAIRED PER B757-200 SRM. (2344661)
